Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some additional factorizations of $ 2\sp{n}\pm 1$


Author: K. R. Isemonger
Journal: Math. Comp. 19 (1965), 145-146
MSC: Primary 10.08
MathSciNet review: 0170846
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08

Retrieve articles in all journals with MSC: 10.08


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0170846-3
PII: S 0025-5718(1965)0170846-3
Article copyright: © Copyright 1965 American Mathematical Society